Alert archive / Missouri / Tornado Warnings in 2019
Tornado Warning 116, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Dec 28, 2019, 6:59 PM CST for Polk County, Missouri. It was in force for 31 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 28, 2019, 6:59 PM CST (00:59 UTC)
- Expired
- Dec 28, 2019, 7:30 PM CST
- In force
- 31 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Polk County, MO
The radar
The Springfield radar (KSGF), 55 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 7:03 PM CST | TSTM WND DMG | 2 Sse Fair Play, MO | BARN DESTROYED. TIME BASED ON RADAR. |
| Dec 28, 7:03 PM CST | TSTM WND DMG | 2 Sse Fair Play, MO | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 SSE FAIR PLAY. TWO BARNS DESTROYED AND ONE HOUSE WITH ROOF DAMAGE. TIME BASED ON RADAR. |
| Dec 28, 7:03 PM CST | TORNADO | 2 S Fair Play, MO | STARTING POINT FOR FAIR PLAY TORNADO. FARM BUILDINGS DAMAGED AND TREES UPROOTED. TORNADO WAS ON THE GROUND FOR 3 MINUTES. |
| Dec 28, 7:06 PM CST | TSTM WND DMG | 2 E Fair Play, MO | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 E FAIR PLAY. CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 E FAIR PLAY. MO 32 HIGHWAY AND S 50TH RD BOLIVAR, 3 BARNS SIGNIFICANT DAMAGE. THERE IS MOST OF ANOTHER BARN ON THAT PROPERTY THAT IS NOT FROM THAT PROPERTY. |
| Dec 28, 7:06 PM CST | TSTM WND DMG | 2 E Fair Play, MO | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 E FAIR PLAY. MO 32 HIGHWAY AND S 50TH RD BOLIVAR, 3 BARNS SIGNIFICANT DAMAGE. THERE IS MOST OF ANOTHER BARN ON THAT PROPERTY THAT IS NOT FROM THAT PROPERTY. TIME BASED ON RADAR. |
| Dec 28, 7:06 PM CST | TORNADO | 2 Se Fair Play, MO | END POINT OF FAIR PLAY TORNADO. FARM BUILDINGS DAMAGED AND TREES UPROOTED. TORNADO WAS ON THE GROUND FOR 3 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 28, 3:49 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 559 m²/s²
- 0-3 km storm-relative helicity
- 548 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
476
WFUS53 KSGF 290059
TORSGF
MOC167-290130-
/O.NEW.KSGF.TO.W.0116.191229T0059Z-191229T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
659 PM CST Sat Dec 28 2019
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Northern Polk County in southwestern Missouri...
* Until 730 PM CST.
* At 659 PM CST, a severe thunderstorm capable of producing a tornado
was located near Fair Play, or 10 miles west of Bolivar, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Bolivar... Pomme de Terre Lake...
Stockton Lake... Polk...
Fair Play... Flemington...
Aldrich... Dunnegan...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3781 9330 3780 9329 3780 9319 3774 9320
3753 9359 3755 9362 3769 9361 3781 9353
TIME...MOT...LOC 0059Z 225DEG 34KT 3757 9360
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Perez4 follow-up statements
125
WWUS53 KSGF 290110
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
710 PM CST Sat Dec 28 2019
MOC167-290130-
/O.CON.KSGF.TO.W.0116.000000T0000Z-191229T0130Z/
Polk MO-
710 PM CST Sat Dec 28 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR NORTHERN
POLK COUNTY...
At 710 PM CST, a severe thunderstorm capable of producing a tornado
was located near Fair Play, or near Bolivar, moving northeast at 40
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Pomme de Terre Lake... Polk...
Flemington...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3781 9330 3780 9329 3780 9319 3774 9320
3761 9349 3765 9359 3781 9353
TIME...MOT...LOC 0110Z 214DEG 34KT 3767 9351
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Perez059
WWUS53 KSGF 290116
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
716 PM CST Sat Dec 28 2019
MOC167-290130-
/O.CON.KSGF.TO.W.0116.000000T0000Z-191229T0130Z/
Polk MO-
716 PM CST Sat Dec 28 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR
NORTHEASTERN POLK COUNTY...
At 716 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Bolivar, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Pomme de Terre Lake... Polk...
Flemington...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3765 9340 3767 9353 3781 9353 3781 9330
3780 9329 3780 9319 3774 9320
TIME...MOT...LOC 0116Z 220DEG 38KT 3772 9345
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Perez728
WWUS53 KSGF 290121
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
721 PM CST Sat Dec 28 2019
MOC167-290130-
/O.CON.KSGF.TO.W.0116.000000T0000Z-191229T0130Z/
Polk MO-
721 PM CST Sat Dec 28 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR
NORTHEASTERN POLK COUNTY...
At 721 PM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles north of Bolivar, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Pomme de Terre Lake... Polk...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3766 9337 3770 9347 3781 9347 3781 9330
3780 9329 3780 9319 3774 9320
TIME...MOT...LOC 0121Z 225DEG 34KT 3776 9340
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Perez325
WWUS53 KSGF 290128
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
728 PM CST Sat Dec 28 2019
MOC167-290137-
/O.EXP.KSGF.TO.W.0116.000000T0000Z-191229T0130Z/
Polk MO-
728 PM CST Sat Dec 28 2019
...THE TORNADO WARNING FOR NORTHEASTERN POLK COUNTY WILL EXPIRE AT
730 PM CST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CST for central and
southwestern Missouri.
LAT...LON 3766 9337 3770 9347 3781 9347 3781 9330
3780 9329 3780 9319 3774 9320
TIME...MOT...LOC 0127Z 225DEG 34KT 3779 9336
$$
PerezWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Dec 28, 5:33 PM CST, 1 hour 26 minutes earlier.
Area forecast discussion, Dec 28, 5:33 PM CST, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Springfield MO 533 PM CST Sat Dec 28 2019 .SHORT TERM...(This evening through Sunday Night) Issued at 205 PM CST Sat Dec 28 2019 An upper level trough is currently pushing east into the Plains this afternoon. An associated area of surface low is located across south central Kansas ahead of the trough. The pressure gradient has tightened some ahead of the low allowing gusty southerly winds to develop. Gusts up to 35 mph will continue to occur at times across the area into this evening ahead of the approaching low. The southerly wind is pulling increased moisture north into the area. This is resulting in cloud and some patchy fog to remain in place across the area this afternoon. Despite the cloud cover, temperatures are still in the middle 50s to the lower 60s early this afternoon, which is well above normal for this time of year. Lift has begun to overspreads the area ahead of the trough, which has allowed an area of showers to develop across southeastern Kansas and western Missouri. These showers will continue to move to the east the rest of this afternoon. An isolated embedded rumble of thunder or two may be possible within the showers. A front is located from central Kansas to the south into central Texas this afternoon. The clouds and showers are limited heating and instability. However, 200 to 500 J/kg of ML Cape will still be able to develop across the area given the moisture return. Shear is on the stronger side across the area. With strong forcing along the front and the strong shear, line segments are developing along the front across central Oklahoma into south central Kansas currently. These line segments will continue to track to the northeast into the area this evening, then push east of the area during the early overnight hours. Given the strong shear that is in place the weak instability will likely still be enough to lead to the potential for the potential for some strong to severe storms this evening. A strong low level jet is in place and momentum transfer will lead to the risk of damaging wind gusts up to around 60mph. Given the weaker thermodynamics, the wind risk will not be widespread by any means with in the line segments but more scatted associated with any surges in the line segments that can develop. Strong low level shear will also be in place. The instability will likely not be strong enough to balance the up draft down draft zones within the line, so the line will be shear dominate. Where surges are able to develop and maintain themselves an isolated brief spin up tornado risk will be possible across the area this evening. Locally heavy rainfall will be possible with the line of storms, but they will be narrow in nature and should be fairly progressive which will limit the flooding risk across the area. There could be some showers that linger behind the line of storms for a few hours. The rain will end from west to east late this evening into the overnight hours. The upper level trough will move through the region Sunday into Sunday night. As the trough moves across the area rain showers will develop and spread across the area, mainly affecting areas along and east of Highway 65 Sunday afternoon into Sunday night. Highs this afternoon will be in the upper 50s to middle 60s, with lows only falling into the middle 40s to the upper 50s tonight. A cooler air mass will start to move into the area on Sunday with highs ranging from the middle 40s across southeastern Kansas to the middle 50s across the eastern Ozarks. Lows Sunday night into Monday morning will cool into the lower 30s. .LONG TERM...(Monday through Saturday) Issued at 205 PM CST Sat Dec 28 2019 The upper level trough will move off to the east early next week leaving the area in an upper level northwest flow pattern. This will bring cooler conditions with highs in the 40s and lows in the upper 20s to the area Monday and Tuesday. This will be closer to normal for this time of year. Short wave upper level ridging then build of the area during the middle of next week allowing highs to warm into the 50s each afternoon. Another upper level trough will move through the area late next week bringing additional rain chances to the area. Highs in the 50s will continue into next weekend. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 535 PM CST Sat Dec 28 2019 A few line segments of storms have developed along a front across southeastern Kansas and far western Missouri early this evening. These line segments will continue to track northeast across the area this evening. Ceilings are bouncing around from LIFR to VFR ahead of the storms at times. Gusty southerly winds are also occurring ahead of the storms. A few lightning strikes and scattered strong to severe winds will be possible within the line, especially west of Highway 65. Visibilities will lower with the line. Showers will linger behind the front for a few hours before ending for the night. Winds will become more westerly behind the front and will become gusty overnight into Sunday. Ceilings will then lower again Sunday as the system tracks across the area. Some scattered showers will be possible across the eastern Ozarks Sunday afternoon. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Wise LONG TERM...Wise AVIATION...Wise
Hazardous weather outlook, Dec 28, 6:20 PM CST, 39 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 620 PM CST Sat Dec 28 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-300030- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 620 PM CST Sat Dec 28 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited tornado risk. Limited thunderstorm wind damage risk. Limited lightning risk. Limited non thunderstorm wind risk. DISCUSSION... A line of storms currently across western Missouri, will continue to track east across the area this evening. Damaging winds up to 60 to 70 mph and an isolated brief tornado will be possible with a few of strongest storms this evening. Gusty southerly winds up to 35 mph will occur at times through this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Gusty westerly winds will develop Sunday night into Monday. Gusts up to 30 mph will be possible at times. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening across the Missouri Ozarks. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Special weather statement, Dec 28, 4:31 PM CST, 2 hours 28 minutes before
Special Weather Statement National Weather Service Springfield MO 431 PM CST Sat Dec 28 2019 KSZ097-101-282315- Cherokee KS-Crawford KS- 431 PM CST Sat Dec 28 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND CRAWFORD COUNTIES UNTIL 515 PM CST... At 431 PM CST, Doppler radar was tracking strong thunderstorms along a line extending from Parsons to Welch to Pensacola. Movement was northeast at 55 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Pittsburg... Baxter Springs... Frontenac... Columbus... Galena... Girard... Arma... Cherokee... Weir... Lowell... Sherman... Mulberry... Scammon... Chicopee... Mccune... Franklin... Arcadia... West Mineral... Treece... Roseland... This includes Interstate 44 near mile marker 0. A Tornado Watch remains in effect until 1000 PM CST for southeastern Kansas. LAT...LON 3745 9508 3766 9462 3700 9462 3700 9507 TIME...MOT...LOC 2231Z 207DEG 47KT 3732 9526 3688 9510 3646 9513 Perez
Special weather statement, Dec 28, 5:11 PM CST, 1 hour 48 minutes before
Special Weather Statement National Weather Service Springfield MO 511 PM CST Sat Dec 28 2019 MOZ066-077-088-290000- Vernon MO-Barton MO-Jasper MO- 511 PM CST Sat Dec 28 2019 ...SIGNIFICANT WEATHER ADVISORY FOR BARTON...SOUTHERN VERNON AND NORTHERN JASPER COUNTIES UNTIL 600 PM CST... At 510 PM CST, Doppler radar was tracking strong thunderstorms along a line extending from near Frontenac to 6 miles southeast of Weir to near Baxter Springs. Movement was northeast at 50 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Northwestern Joplin... Webb City... Prairie State Park... Nevada... Carl Junction... Lamar... Oronogo... Carterville... Jasper... Golden City... Liberal... Airport Drive... Alba... Sheldon... Mulberry... Purcell... Nashville... Mindenmines... Montevallo... Arcadia... This includes Interstate 49 between mile markers 48 and 92. A Tornado Watch remains in effect until 1000 PM CST for southeastern Kansas...and southwestern and west central Missouri. LAT...LON 3769 9462 3804 9407 3735 9408 3706 9461 TIME...MOT...LOC 2310Z 218DEG 42KT 3750 9469 3723 9469 3697 9471 Perez
Special weather statement, Dec 28, 5:16 PM CST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Springfield MO
516 PM CST Sat Dec 28 2019
MOZ088-093-101-290000-
Jasper MO-Newton MO-McDonald MO-
516 PM CST Sat Dec 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...MCDONALD AND
SOUTHEASTERN JASPER COUNTIES UNTIL 600 PM CST...
At 515 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Galena to near Wyandotte to Jay. Movement was
northeast at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Joplin... Carthage...
Neosho... Webb City...
Big Sugar Creek State Park... Galena...
Seneca... Granby...
Anderson... Carterville...
Noel... Duquesne...
Dodge... Sarcoxie...
Goodman... Duenweg...
South West City... Diamond...
Pineville... Loma Linda...
This includes the following highways...
Interstate 44 between mile markers 0 and 32.
Interstate 49 between mile markers 1 and 48.
A Tornado Watch remains in effect until 1000 PM CST for southeastern
Kansas...and southwestern Missouri.
LAT...LON 3650 9462 3708 9462 3735 9409 3730 9408
3729 9405 3650 9407
TIME...MOT...LOC 2315Z 221DEG 43KT 3707 9465 3673 9469 3640 9478
PerezSpecial weather statement, Dec 28, 6:02 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Springfield MO
602 PM CST Sat Dec 28 2019
MOZ066-067-077-078-089-290045-
Vernon MO-Cedar MO-Barton MO-Dade MO-St. Clair MO-
602 PM CST Sat Dec 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BARTON...CEDAR...EASTERN
VERNON...ST. CLAIR AND NORTHERN DADE COUNTIES UNTIL 645 PM CST...
At 601 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Schell City to 10 miles east of Sheldon to
near Jasper. Movement was northeast at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Stockton Lake... Stockton State Park...
Truman Lake... Lamar...
El Dorado Springs... Stockton...
Appleton City... Osceola...
Golden City... Lowry City...
Montevallo... Schell City...
Jerico Springs... Collins...
Roscoe... Arcola...
Vista... Umber View Heights...
Harwood... Milford...
This includes Interstate 49 between mile markers 57 and 60.
A Tornado Watch remains in effect until 1000 PM CST for central,
southwestern and west central Missouri.
LAT...LON 3821 9351 3792 9351 3791 9357 3783 9357
3781 9363 3774 9363 3774 9361 3756 9362
3735 9417 3736 9432 3764 9422 3805 9421
3806 9413 3804 9411 3803 9406 3821 9405
TIME...MOT...LOC 0001Z 226DEG 38KT 3800 9419 3770 9410 3737 9425
PerezSpecial weather statement, Dec 28, 6:18 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Springfield MO
618 PM CST Sat Dec 28 2019
MOZ089-090-093-094-101-102-290115-
Barry MO-Greene MO-Dade MO-Newton MO-McDonald MO-Lawrence MO-
618 PM CST Sat Dec 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NEWTON...EASTERN
MCDONALD...BARRY...LAWRENCE...WESTERN GREENE AND SOUTHERN DADE
COUNTIES UNTIL 715 PM CST...
At 618 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lockwood to 6 miles north of Fairview to
near Hiwasse. Movement was northeast at 35 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Roaring River State Park... Big Sugar Creek State Park...
Monett... Aurora...
Mount Vernon... Cassville...
Marionville... Ash Grove...
Pierce City... Purdy...
Seligman... Exeter...
Miller... Wheaton...
Walnut Grove... Verona...
Butterfield... Washburn...
Fairview... Everton...
This includes Interstate 44 between mile markers 33 and 62.
A Tornado Watch remains in effect until 1000 PM CST for southwestern
Missouri.
LAT...LON 3650 9441 3687 9419 3705 9412 3705 9406
3720 9406 3734 9400 3744 9362 3743 9362
3743 9349 3742 9348 3710 9357 3710 9361
3697 9361 3650 9376
TIME...MOT...LOC 0018Z 242DEG 30KT 3744 9400 3690 9413 3649 9437
LindenbergSpecial weather statement, Dec 28, 6:47 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Springfield MO
647 PM CST Sat Dec 28 2019
MOZ055-067-068-078>080-089-290130-
Cedar MO-Dallas MO-Polk MO-Dade MO-Benton MO-Hickory MO-St. Clair MO-
647 PM CST Sat Dec 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...NORTHWESTERN DALLAS...
EASTERN CEDAR...BENTON...POLK...EASTERN ST. CLAIR AND NORTHEASTERN
DADE COUNTIES UNTIL 730 PM CST...
At 646 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Lowry City to near
Humansville to near Everton. Movement was northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Bolivar... Pomme de Terre Lake...
Stockton Lake... Truman State Park...
Pomme De Terre State Park... Stockton State Park...
Truman Lake... Buffalo...
Warsaw... Stockton...
Pittsburg... Greenfield...
Lincoln... Cole Camp...
Humansville... Osceola...
Lowry City... Polk...
Fair Play... Hermitage...
A Tornado Watch remains in effect until 1000 PM CST for central,
southwestern and west central Missouri.
LAT...LON 3853 9307 3819 9308 3819 9306 3755 9308
3737 9384 3821 9378 3821 9353 3836 9352
3854 9327
TIME...MOT...LOC 0046Z 229DEG 45KT 3822 9363 3777 9366 3742 9368
PerezThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 6:02 PM CST | Special Weather Statement | SGF | Cedar, St. Clair | 43 min |
| Dec 28, 6:07 PM CST | Tornado Warning | SGF | Barton, Dade, Jasper | 38 min |
| Dec 28, 6:18 PM CST | Special Weather Statement | SGF | Barry, Lawrence | 57 min |
| Dec 28, 6:35 PM CST | River Flood Warning | SGF | Vernon | 3 days |
| Dec 28, 6:35 PM CST | River Flood Warning | SGF | Vernon | 4 days |
| Dec 28, 6:35 PM CST | River Flood Warning | SGF | Bates, Vernon | 4 days |
| Dec 28, 6:47 PM CST | Special Weather Statement | SGF | Benton, Hickory, Polk, St. Clair | 43 min |
| Dec 28, 7:17 PM CST | Special Weather Statement | SGF | Greene | 28 min |
| Dec 28, 7:38 PM CST | Special Weather Statement | SGF | Christian, Dallas, Greene | 52 min |
| Dec 28, 7:39 PM CST | Special Weather Statement | SGF | Camden | 36 min |
| Dec 28, 8:02 PM CST | Special Weather Statement | SGF | Camden, Christian, Dallas, Webster | 58 min |
| Dec 28, 8:33 PM CST | Special Weather Statement | SGF | Laclede, Miller, Pulaski | 57 min |
| Dec 28, 9:10 PM CST | Special Weather Statement | SGF | Douglas, Ozark, Taney | 65 min |
| Dec 28, 9:28 PM CST | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 47 min |
| Dec 28, 9:28 PM CST | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 47 min |
| Dec 28, 10:09 PM CST | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 51 min |
| Dec 28, 10:41 PM CST | Special Weather Statement | SGF | Howell, Oregon, Shannon, Texas | 64 min |
| Dec 28, 10:48 PM CST | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 42 min |
| Dec 28, 10:57 PM CST | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 37 min |
Nearby
Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.